Osculating curves in 4-dimensional semi-Euclidean space with index 2
dc.contributor.author | Ilarslan, Kazim | |
dc.contributor.author | Kilic, Nihal | |
dc.contributor.author | Erdem, Hatice Altin | |
dc.date.accessioned | 2020-06-25T18:23:00Z | |
dc.date.available | 2020-06-25T18:23:00Z | |
dc.date.issued | 2017 | |
dc.department | Kırıkkale Üniversitesi | |
dc.description.abstract | In this paper, we give the necessary and sufficient conditions for non-null curves with non-null normals in 4-dimensional Semi-Euclidian space with indeks 2 to be osculating curves. Also we give some examples of non-null osculating curves in E-2(4). | en_US |
dc.identifier.citation | İlarslan, K., Kiliç, N. & Erdem, H. (2017). Osculating curves in 4-dimensional semi-Euclidean space with index 2. Open Mathematics, 15(1), 562-567. | en_US |
dc.identifier.doi | 10.1515/math-2017-0050 | |
dc.identifier.endpage | 567 | en_US |
dc.identifier.issn | 2391-5455 | |
dc.identifier.scopus | 2-s2.0-85019376804 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 562 | en_US |
dc.identifier.uri | https://doi.org/10.1515/math-2017-0050 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12587/6978 | |
dc.identifier.volume | 15 | en_US |
dc.identifier.wos | WOS:000404573600001 | |
dc.identifier.wosquality | Q2 | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | De Gruyter Open Ltd | en_US |
dc.relation.ispartof | Open Mathematics | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Semi-Euclidian space | en_US |
dc.subject | Spacelike and timelike curves | en_US |
dc.subject | Osculating curve | en_US |
dc.subject | Curvature | en_US |
dc.title | Osculating curves in 4-dimensional semi-Euclidean space with index 2 | en_US |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- Osculating curves in 4-dimensional semi-Euclidean space with index 2.pdf
- Boyut:
- 183.64 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin/Full Text